| Model Number |
102208-500 |
| Medical Device Problem Code |
Imprecision (1307)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
01/21/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
On january 21st 2022, senseonics was made aware of an incident where user experienced false hyperglycemia due to inaccuracies in sensor readings.
Additional Manufacturer Narrative
The manufacturer is currently performing an investigation and will provide the results with the supplemental report.